CBS prime could start late on October 1

WASHINGTON (WUSA9) - Programming Alert:

On Sunday, October 1, WUSA9 will air the following from 7:30-11:30 p.m.:

7:30 p.m. 60 MINUTES

8:30 p.m. WISDOM OF THE CROWD (series premiere)

9:30 p.m.  NCIS: LOS ANGELES (season premiere)

10:30 p.m. SEAL TEAM (series premiere encore)

11:30 p.m. WUSA9 News at 11 p.m.

Please note that in the event NFL football runs long, the CBS primetime schedule will slide.

If sports overrun is past 7:57:56 p.m., SEAL TEAM will be preempted.  60 MINUTES will air 8-9 p.m., WISDOM OF THE CROWD, 9-10 p.m., NCIS: LOS ANGELES, 10-11 p.m. and WUSA9 News from 11-11:35 p.m.

© 2017 WUSA-TV


JOIN THE CONVERSATION

To find out more about Facebook commenting please read the
Conversation Guidelines and FAQs

Leave a Comment